Select language: En
0
2013
Impact Factor

    On the absence of an additional meromorphic first integral in the Riemann problem on the motion of a liquid ellipsoid

    2010, Vol. 6, No. 3, pp.  567-571

    Author(s): Ziglin S. L.

    We prove the absence of an additional meromorphic first integral in the Riemann problem on the motion of a homogeneous liquid ellipsoid with zero angular and vortex momenta in the case of zero self-gravitation.



    Keywords: Riemann problem, liquid ellipsoid, meromorphic first integral
    Citation: Ziglin S. L., On the absence of an additional meromorphic first integral in the Riemann problem on the motion of a liquid ellipsoid, Rus. J. Nonlin. Dyn., 2010, Vol. 6, No. 3, pp.  567-571
    DOI:10.20537/nd1003007


    Download On the absence of an additional meromorphic first integral in the Riemann problem on the motion of a liquid ellipsoid
    PDF, 132.78 Kb